Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 180, NWS Atlanta, GA

June 17, 2022Crisp County, Dooly County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 8:08 PM EDT for Crisp County, Dooly County, Georgia. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2022, 8:08 PM EDT (00:08 UTC)
Expired
Jun 17, 2022, 9:00 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crisp County, GA, Dooly County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:25 PM EDTTSTM WND DMG2 S Richwood, GAPOWER POLES WERE SNAPPED ALONG HIGHWAY 41.
Jun 17, 8:29 PM EDTTSTM WND DMG2 Nnw Cordele, GASEVERAL LARGE TREES WERE DOWNED, SHINGLES WERE REMOVED FROM ROOFS, AND TRAMPOLINES WERE BLOWN AROUND IN THE MEADOW PARK AREA JUST NORTH OF CORDELE.
Jun 17, 8:30 PM EDTTSTM WND DMG4 Wnw Cordele, GASEVERAL TREES AND POWER LINES WERE DOWNED IN THE DRAYTON ROAD AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2442 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS52 KFFC 180008
SVRFFC
GAC081-093-180100-
/O.NEW.KFFC.SV.W.0180.220618T0008Z-220618T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
808 PM EDT Fri Jun 17 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Dooly County in central Georgia...
  Northern Crisp County in central Georgia...

* Until 900 PM EDT.

* At 807 PM EDT, a severe thunderstorm was located over Vienna,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Vienna, Pinehurst, Lilly, Richwood, Tippettville and
  Tremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3188 8384 3213 8397 3223 8380 3214 8361
      3202 8361
TIME...MOT...LOC 0007Z 306DEG 15KT 3212 8380 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
702 
WWUS52 KFFC 180055 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Fri Jun 17 2022

GAC081-093-180105-
/O.EXP.KFFC.SV.W.0180.000000T0000Z-220618T0100Z/
Dooly GA-Crisp GA-
855 PM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DOOLY AND NORTHERN
CRISP COUNTIES WILL EXPIRE AT 900 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3188 8384 3213 8397 3223 8380 3214 8361
      3202 8361
TIME...MOT...LOC 0055Z 306DEG 15KT 3201 8362 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:57 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 17, 7:57 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
757 PM EDT Fri Jun 17 2022

.UPDATE...

The first severe thunderstorm watch over much of far north Georgia
has been expired as the boundary sinks south of the metro area.
Meanwhile, numerous thunderstorms have become focused across
east-central Georgia with a combination of diurnally-driven
convective initiation and generation of new storms along outflow
boundaries. Thunderstorms that develop have the capability of
becoming strong to severe, capable of producing damaging wind
gusts and hail, in addition to locally heavy rain and frequent
lightning. A new severe thunderstorm watch has been issued for
portions of east-central Georgia, mainly south and east of Hancock
county. The existing heat advisory will be allowed to expired at 8
PM as planned.

King

Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 409 PM EDT Fri Jun 17 2022/

UPDATE...

Updated to remove a few counties behind the convective line.

PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/

SHORT TERM /Today through Sunday/...
MCS is now moving through far NW GA. This system definitely has
enough fuel to work with across north and central GA as the
environment remains very favorable for strong to severe
thunderstorms this afternoon and evening. CAPES remain 4000-5000
J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low.
Forecast soundings show a good inverted-V structure and with these
steep lapse rates, the primary severe hazards will be damaging wind
gusts and large hail. locally heavy rainfall and frequent lightning
will also be possible.

None of the hi-res models has a great handle on the MCS. Have re-
structured pops to reflect current radar trends. Coverage and
strength of the system may start decreasing with the loss of
heating, so have kept the highest pops north of MCN-CSG. However, if
the system keeps it's intensity/strength, pops will need to be
raised within the southern third of the CWA later this evening.

Will not make any changes to the current Heat Advisory. Some of the
counties in the northern parts of the Advisory could possibly be
cancelled early, if they receive rainfall. The drier air may not
make it into the southern quarter of the CWA tomorrow, but it does
look like most locales will not need another Heat Advisory. There
are some spots that may get close to 105 degrees, so later shifts
will have to monitor.

NListemaa

LONG TERM /Sunday Night through Thursday/...
No changes made to the extended forecast. The first few days of the
long term period will be characterized by an omega block centered on
the CONUS. North and central Georgia will be positioned beneath
northwesterly upper-level flow with surface high pressure in place
across much of the Eastern CONUS thanks to subsidence aloft. The
amplified upper-level pattern will erode heading into midweek as a
series of shortwave troughs track across the northern tier of the
country, but in the process, the upper-level ridge will become cut-
off from the more progressive flow to the north and become quasi-
stationary across much of the southern CONUS. All of this will lead
to essentially zero PoPs and a sunny to mostly sunny sky through the
period. The prolonged dry conditions mean that fire danger statement
criteria (namely low relative humidity and finer fuel moisture)
could be met for portions of the forecast area each day. Little to
no rain area- wide plus excessive heat and evapotranspiration will
likely exacerbate the abnormally dry (DO) and moderate drought (D1)
conditions already in place across portions of central and eastern
Georgia. On top of that... High temperatures alone (but more
certainly heat indices) Wednesday, Thursday, and Friday could
necessitate Heat Advisories across portions of the area.

Martin/01

&&

.AVIATION...
00Z Update...
The line of storms has moved south of the metro ATL sites, with
TSRA moving into central Georgia. TSRA will remain possible at
MCN/CSG for the next couple of hours, warranting a TEMPO for both
sites. Outflow winds may furthermore lead to wind gusts of 30-35
kts during this time. Aside from any thunderstorms, conditions are
expected to be VFR through the period. Another cu field between
040-050 is possible after 15-16Z on Saturday. Winds will be
NW through the overnight period and through much of the daytime on
Saturday, starting at 4-8 kts and increasing to 10-13 kts and
frequent gusts up to 20-25 kts during the afternoon. Winds are
anticipated to shift to NE Saturday night after 02Z.

//ATL Confidence...00Z Update...
Medium confidence on convective timing and coverage.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  64  89 /  60   5   0   0
Atlanta         75  93  67  90 /  50   5   0   0
Blairsville     67  84  54  84 /  20   5   0   0
Cartersville    71  91  62  89 /  30   5   0   0
Columbus        75  96  71  94 /  60  10   5   0
Gainesville     74  91  63  87 /  40   5   0   0
Macon           74  99  69  94 /  50   5   5   0
Rome            73  92  63  90 /  20   5   0   0
Peachtree City  73  94  65  90 /  60   5   0   0
Vidalia         75  99  72  92 /  40  10  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

Severe Thunderstorm Watch until midnight EDT tonight for the
following zones: Baldwin...Emanuel...Glascock...Hancock...
Jefferson...Johnson...Laurens...Montgomery...Toombs...Treutlen...
Washington...Wheeler...Wilkinson.

&&

SHORT TERM...NListemaa/King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 AM EDT Fri Jun 17 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 AM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms with isolated severe storms are possible
this afternoon and evening. The primary threats from these storms
will be damaging wind gusts, hail, periods of heavy rain, and
lightning.

A Heat Advisory is in effect from 11 AM to 8 PM for much of the
forecast area. Heat indices of 105 to 110 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Temperatures and dew points will decrease slightly this weekend
as a weak cold front pushes into the area, but will likely rebound
to Heat Advisory criteria by the middle of next week with
widespread highs in the triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 17, 7:31 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 S NORCROSS            33.90N  84.21W
06/17/2022                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME ON DANBURY DRIVE NW.

&&

EVENT NUMBER FFC2200650

RWILLIS
Local storm report, Jun 17, 7:32 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 ESE NORCROSS          33.93N  84.20W
06/17/2022                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME ON WESTBERRY LANE NW.

&&

EVENT NUMBER FFC2200651

RWILLIS
Special weather statement, Jun 17, 7:43 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT Fri Jun 17 2022

GAZ074-084-085-097-180015-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
743 PM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of northeastern Laurens,
southeastern Wilkinson, southwestern Washington and central Johnson
Counties through 815 PM EDT...

At 743 PM EDT, a line of strong thunderstorms was along a line
extending from Wrightsville to Chappells Mill, and moving southeast
at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, Wrightsville, Irwinton, East Dublin, McIntyre, Toomsboro,
Oconee, Spann, Donovan, Tuckers Crossroad, Nicklesville, Lovett,
Chappells Mill, Meeks and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.

&&

LAT...LON 3259 8258 3258 8259 3251 8304 3284 8318
      3289 8284 3286 8278 3262 8253
TIME...MOT...LOC 2343Z 332DEG 19KT 3272 8270 3267 8304

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 7:47 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Fri Jun 17 2022

GAZ072-073-082>084-180015-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
747 PM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of southeastern Baldwin,
Wilkinson, northeastern Bibb, northern Twiggs and southeastern Jones
Counties through 815 PM EDT...

At 747 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Cross Keys to Gordon to near Scottsboro, and moving
southeast at 40 mph.

HAZARD...40 to 50 mph wind preceding rain or lightning.

SOURCE...Radar indicated.

IMPACT...Strong winds will occur before any rain or lightning. Do
         not wait for the sound of thunder before taking cover.
         Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Toomsboro, Postell, Coopers, Mountain Springs,
Griswoldville, Pancras, Fitzpatrick, Nicklesville, Scottsboro,
Ripley, Huber, Cross Keys and Dry Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.

&&

LAT...LON 3265 8313 3271 8359 3292 8366 3291 8341
      3307 8318 3293 8306 3292 8306 3291 8305
      3288 8305 3288 8304 3286 8303 3285 8299
      3280 8295
TIME...MOT...LOC 2347Z 319DEG 34KT 3290 8362 3288 8337 3303 8320

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 17, 7:49 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     1 WSW TUCKER            33.85N  84.24W
06/17/2022                   DEKALB             GA   SOCIAL MEDIA

            TREES AND POWERLINES DOWNED ON ROADWAY IN THE WINDING
            WOODS NEIGHBORHOOD OFF OF LAVISTA RD IN TUCKER.

&&

EVENT NUMBER FFC2200652

SM
Special weather statement, Jun 17, 7:54 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Fri Jun 17 2022

GAZ085-086-180030-
Emanuel GA-Johnson GA-
754 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northwestern Emanuel
and southeastern Johnson Counties through 830 PM EDT...

At 753 PM EDT, a strong thunderstorm was near Kite, or 11 miles
northwest of Swainsboro, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Kite, Meeks, Blundale, Dellwood and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Georgia.

&&

LAT...LON 3267 8222 3253 8257 3271 8264 3279 8248
      3276 8244 3277 8241 3278 8240 3280 8242
      3281 8241 3281 8240
TIME...MOT...LOC 2353Z 325DEG 17KT 3272 8247

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson44 min
Jun 17, 8:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski47 min
Jun 17, 8:18 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 17, 8:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jun 17, 8:22 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 17, 8:22 PM EDTSpecial Weather StatementFFCCandler23 min
Jun 17, 8:35 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs40 min
Jun 17, 8:45 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 8:45 PM EDTSpecial Weather StatementFFCJohnson, Laurens30 min
Jun 17, 9:08 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen25 min
Jun 17, 9:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox34 min
Jun 17, 9:18 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler42 min
Jun 17, 9:23 PM EDTSpecial Weather StatementFFCToombs37 min
Jun 17, 9:39 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.